See Alike in...

Alike App

Browser

Metalmum

458d

Hello, I seen this app and thought I would give it a chance. I don't know what is happening with my health over the last year but it is affecting me alot. I have tingling for around a year in my left foot (many times a day) left hand (less often but still often) tongue and mouth. I have always had migraines but I seem to have these as well as headaches at least twice a week, often more. I have moderate asthma, poor sight which is helped with glasses (since childhood). Double vision and blurred vision started in 2022. I also have pain in calf and soles of feet when walking. soles of feet also very painful when I wake, when I stand after waking, I kind of hobble 😂😂. I also have nausea. All since last year (except sight which has worsened last year). sorry for the long post, I have no idea what I am doing 🤦‍♀️

Top reply
    • KatieMaree

      371d

      My neurologist suggested a medication for migraines with aura that works really well for me, although in Australia you can only access it through the hospitals it's flunarozine, I find it doesn't help with my more 'normal' migraines but it does help a lot with the auras

    • KatieMaree

      371d

      My neurologist suggested a medication for migraines with aura that works really well for me, although in Australia you can only access it through the hospitals it's flunarozine, I find it doesn't help with my more 'normal' migraines but it does help a lot with the auras

    • MysticFae

      458d

      Has your vit. D been checked?

      • Metalmum

        456d

        @MysticFae yes they did a full blood count, they came back normal x

        • MysticFae

          456d

          @Metalmum okay, I know with mine, my d was low. It helped with the neuropathy to get it back where it needed to be

    • Metalmum

      458d

      yes, they didn't seem to bother much last year when I was mentioning it to them, but to be honest my asthma was pretty bad last year so a lot of their focus was on that. Last month they thought it was Vitamin b12 deficiency, however blood results were normal. They have referred me now to the Musculoskeletal Team and they think that that team will want to consider an MRI. I am also under physio for the leg pain issues. Today they are starting me on Amitriptyline to try to ease the migraines and the numb / tingling.

    • MysticFae

      458d

      Welcome to the group, sounds like a form of neuropathy maybe? Have you asked your Dr about it? Sometimes I have that issue, but it's caused by overactive nerves for me.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion